MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 8

MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 8
Catalog Number 01.13.108R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 january 2019: lot 181836: (b)(4) items manufactured and released on 13 june 2018.Expiration date: 2023-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: batch review performed on 22 january 2019: mpactacetabular shell ø60 two-holes reference 01.32.160dh (k132879).Ceramic liner not marketed in us.
 
Event or Problem Description
Revision surgery performed, 3 months after primary, due to infection.Pathogen is proteus.The stem was revised.

Brand Name
MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 8
Common Device Name
CEMENTLESS ANATOMICAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8266709
Report Number3005180920-2018-01119
Device Sequence Number2287813
Product Code LZO
UDI-Device Identifier07630030803307
UDI-Public07630030803307
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2023
Device Catalogue Number01.13.108R
Device Lot Number181836
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2018
Initial Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight90